Self-adjoint extensions of bipartite Hamiltonians

Lenz D, Weinmann T, Wirth M. 2021. Self-adjoint extensions of bipartite Hamiltonians. Proceedings of the Edinburgh Mathematical Society., 1โ€“15.


Journal Article | Epub ahead of print | English

Scopus indexed
Author
Lenz, Daniel; Weinmann, Timon; Wirth, MelchiorIST Austria
Department
Abstract
We compute the deficiency spaces of operators of the form ๐ป๐ดโŠ—ฬ‚ ๐ผ+๐ผโŠ—ฬ‚ ๐ป๐ต, for symmetric ๐ป๐ด and self-adjoint ๐ป๐ต. This enables us to construct self-adjoint extensions (if they exist) by means of von Neumann's theory. The structure of the deficiency spaces for this case was asserted already in Ibort et al. [Boundary dynamics driven entanglement, J. Phys. A: Math. Theor. 47(38) (2014) 385301], but only proven under the restriction of ๐ป๐ต having discrete, non-degenerate spectrum.
Publishing Year
Date Published
2021-05-22
Journal Title
Proceedings of the Edinburgh Mathematical Society
Acknowledgement
M. W. gratefully acknowledges financial support by the German Academic Scholarship Foundation (Studienstiftung des deutschen Volkes). T.W. thanks PAO Gazprom Neft, the Euler International Mathematical Institute in Saint Petersburg and ORISA GmbH for their financial support in the form of scholarships during his Master's and Bachelor's studies respectively. The authors want to thank Mark Malamud for pointing out the reference [1] to them. This work was supported by the Ministry of Science and Higher Education of the Russian Federation, agreement No 075-15-2019-1619.
Page
1-15
ISSN
eISSN
IST-REx-ID

Cite this

Lenz D, Weinmann T, Wirth M. Self-adjoint extensions of bipartite Hamiltonians. Proceedings of the Edinburgh Mathematical Society. 2021:1-15. doi:10.1017/S0013091521000080
Lenz, D., Weinmann, T., & Wirth, M. (2021). Self-adjoint extensions of bipartite Hamiltonians. Proceedings of the Edinburgh Mathematical Society. Cambridge University Press. https://doi.org/10.1017/S0013091521000080
Lenz, Daniel, Timon Weinmann, and Melchior Wirth. โ€œSelf-Adjoint Extensions of Bipartite Hamiltonians.โ€ Proceedings of the Edinburgh Mathematical Society. Cambridge University Press, 2021. https://doi.org/10.1017/S0013091521000080.
D. Lenz, T. Weinmann, and M. Wirth, โ€œSelf-adjoint extensions of bipartite Hamiltonians,โ€ Proceedings of the Edinburgh Mathematical Society. Cambridge University Press, pp. 1โ€“15, 2021.
Lenz D, Weinmann T, Wirth M. 2021. Self-adjoint extensions of bipartite Hamiltonians. Proceedings of the Edinburgh Mathematical Society., 1โ€“15.
Lenz, Daniel, et al. โ€œSelf-Adjoint Extensions of Bipartite Hamiltonians.โ€ Proceedings of the Edinburgh Mathematical Society, Cambridge University Press, 2021, pp. 1โ€“15, doi:10.1017/S0013091521000080.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1912.03670

Search this title in

Google Scholar